# SDR FDEA202411051736

- Difficulty date: November 5, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246806223
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPOILER #6 INBD JACK RIB UPPER BORE CORRODED ACCOMPLISHED THE REINFORCEMENT REPAIR AT RH #6 SPOILER INBD JACK RIB UPPER BORE.   I.A.W FEDEX EA NO:T6-5740-T0381296 P1, SEQ NO:971, TITLE:WING-ATTACH FITTINGS-RH WING #6   SPOILER JACK RIB AT STA SP1X31.675 AND SP1X40.425-BEAM ATTACHMENT HOLE   REINFORCEMENT REPAIR -SRM DEVIATION. THIS REPAIR IS CLASSIFIED AS CAT.B MAJOR PER   GMM 6-2-100.
